# SDR 9721426625

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Condition: Corroded
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON CEILING PRESSURE DECK I BEAM IN THE RIGHT WHEEL WELL FS 1265, RBL 105 TO 117.  REPAIRED PER EA 66-152533.
